# SDR SWAA2013061817299

- Difficulty date: May 26, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 149A81090114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, VACUUM WASTE COMPARTMENT, SIDE WALL PANEL FRAME CRACKED SUPPORT BRACKET AT BS 867-3, LBL 11.  R & R BRACKET IAW SRM.
